# SDR UALA2010092003490

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,402 hours, 10,424 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 70R606600U
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HOC.  ACCOMPLISHED HIGH POWER RUN, WAS GOOD, NO NEW OIL ON GROUND, ENG NOT WET. FOUND DAMAGE TO HYDRAULIC LINES & BLANKET.  AGGED DRAIN LINES AND ACP'D HIGH PWR RUN. NO LEAKAGE FROM LINES. ACPD MM GEARBOX PRESS CK, NO LEAKS NOTED. REPLACED DEOILER CARBON SEAL.
